when it rains it pours. Sometimes when we r coming off the pain meds our body producees more pain. sounds crazy but it is true. Keep doing what you are doing. you are off to a good start. Look in the health pages here at the ammino protocols and the Thomas recipe. it has help many. as far as your disability goes...im not familiar wih any off that but i dont see how they could take it from you cuz u are weaning off your meds. tell them your reasoning behind it. stay strong and keep posting. it really does help! good luck to you!!
I know where you are I've been there a few years ago. I went to the methadone clince to get off of Hydro and Perc's and that was the worst mistake. First, take deep breaths your really not going to die I thought it was the end. Get to about 30mg and either find a doctor to get you on a short Suboxon program I mean 2 weeks short or check in. Get away from metadone as soon as possible. I wish you hope and strenght
I think that you are just teasing yourself with this 2.5 mg weaning nonsense. It doesn't really make sense, but if it's working for you, which it doesn't seem to be too great since you are still experiencing withdrawl symptoms, I would advise just try to hold out as long as possible without it. Then take it if you absolutely need it. Either wait until they are done reviewing or stop it altogether. And yes, the back pain is probably mostly from withdrawl symptoms., I had the same thing, I was thinking wait a minute, I actually need these pills! Or else my back will hurt like this 24.7! And then I realized it was bad w/d symptoms and a couple days later they subsided but in the mean time use a lot of aleve or something similar.
Thank you everyone for commenting. One of the crazy things about weaning off methadone is that you can never be sure what is withdrawal and what is something else? It turns out I jumped the gun on this one. It was the flu!! The body aches turned into a throbbing headache which turned into a 103 degree fever! Today I am weak but on the mend. My other problems however remain.
id slow down on the taper, reduce by 1 milligram every 2 weeks.better to win in the end than fail by going too fast